Toggle Main Menu Toggle Search

Open Access padlockePrints

Conformally Kähler geometry and quasi-Einstein metrics

Lookup NU author(s): Dr Stuart Hall

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Batat W, Hall SJ, Jizany A, Murphy T

Publication type: Article

Publication status: Published

Journal: Muenster journal of Mathematics

Year: 2015

Volume: 8

Issue: 1

Pages: 211-228

Print publication date: 01/01/2016

Online publication date: 01/06/2015

Acceptance date: 07/05/2015

ISSN (print): 1867-5778

ISSN (electronic): 1867-5786

Publisher: Mathematical Institutes, University of Muenster

URL: https://www.uni-muenster.de/FB10/mjm/vol_8/mjm_vol_8_09.pdf

DOI: 10.17879/65219674085


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share